Loading [MathJax]/jax/output/CommonHTML/jax.js
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Algebra and Its Applications cover

Volume 16, Issue 09 (September 2017)

Research Articles
No Access
Duality preserving Gray maps for codes over rings
  • 1750161

https://doi.org/10.1142/S0219498817501614

Research Articles
No Access
Extensions and automorphisms of Lie algebras
  • 1750162

https://doi.org/10.1142/S0219498817501626

Research Articles
No Access
Linearity defect of the residue field of short local rings
  • 1750163

https://doi.org/10.1142/S0219498817501638

Research Articles
No Access
On Ore extension and skew power series rings with some restrictions on zero-divisors
  • 1750164

https://doi.org/10.1142/S021949881750164X

Research Articles
No Access
On weak Rickart modules
  • 1750165

https://doi.org/10.1142/S0219498817501651

Research Articles
No Access
D4-Modules
  • 1750166

https://doi.org/10.1142/S0219498817501663

Research Articles
No Access
On the Kantor product
  • 1750167

https://doi.org/10.1142/S0219498817501675

Research Articles
No Access
Hochschild cohomology of reduced incidence algebras
  • 1750168

https://doi.org/10.1142/S0219498817501687

Research Articles
No Access
Prime and primitive Kumjian–Pask algebras
  • 1750169

https://doi.org/10.1142/S0219498817501699

Research Articles
No Access
Group algebras whose p-elements form a subgroup
  • 1750170

https://doi.org/10.1142/S0219498817501705

Research Articles
No Access
3-Lie-algebras and 3-Lie 2-algebras
  • 1750171

https://doi.org/10.1142/S0219498817501717

Research Articles
No Access
An analogue of Springer fibers in certain wonderful compactifications
  • 1750172

https://doi.org/10.1142/S0219498817501729

Research Articles
No Access
Coloring of a non-zero component graph associated with a finite dimensional vector space
  • 1750173

https://doi.org/10.1142/S0219498817501730

Research Articles
No Access
On splitting of the normalizer of a maximal torus in orthogonal groups
  • 1750174

https://doi.org/10.1142/S0219498817501742

Research Articles
No Access
On the radical of the group algebra of a symmetric group
  • 1750175

https://doi.org/10.1142/S0219498817501754

Research Articles
No Access
Automorphisms of abelian Lie ring extensions
  • 1750176

https://doi.org/10.1142/S0219498817501766

Research Articles
No Access
A note on the subadditivity of Syzygies
  • 1750177

https://doi.org/10.1142/S0219498817501778

Research Articles
No Access
Strongly 2-nil-clean rings
  • 1750178

https://doi.org/10.1142/S021949881750178X

Research Articles
No Access
The digraphs arising by the power maps of generalized quaternion groups
  • 1750179

https://doi.org/10.1142/S0219498817501791

Research Articles
No Access
Geometric characterizations of virtually free groups
  • 1750180

https://doi.org/10.1142/S0219498817501808